Discussions that mention keppra

Back Problems board


Hydrocodone is the generic for Vicodin... it is a narcotic analgesic and acetomenaphine (which is in tylenol) it is completely different then something like tylenol 3 which is tylenol with codeine.

I dont know if what i have would be "zingers" persae' but I have the burning, tingling, feeling in my legs, and the achy, sore pain in my lower back and hips, and also have the crawling feeling in my legs, I find myself alot looking down to my legs to see if something is crawling on my legs and nothing is there..also get muscle spasms in my legs alot... and also feels like my legs have charlie horses or catches in them... neuro said that is all signs of nerve problems...

They put me on Keppra... and I have had one ESI.. go for my second one tomorrow.... only thing the combo of both of them has helped is the serious pain I have been having in my toes on my right foot... it is still rears its ugly head from time to time...

Anyway I hope yall start to feel better soon..

Take Care
:angel: